Decreasing Aversion under Ambiguity

Cherbonnier, Frédéric and Gollier, Christian (2015) Decreasing Aversion under Ambiguity. Journal of Economic Theory, vol. 157. pp. 606-623.

[img]
Preview
Text
Download (327kB) | Preview
Official URL: http://tse-fr.eu/pub/29289
Item Type: Article
Language: English
Date: May 2015
Refereed: Yes
Uncontrolled Keywords: Decreasing concavity, portfolio choice, smooth ambiguity aversion, maxmin
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 21 Sep 2015 13:08
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:29289
URI: http://publications.ut-capitole.fr/id/eprint/16899

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year